Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 63-69 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tabatabaie S M, Bagheri Salec A. An Extension of the Interpolation Theorem. MACO 2021; 2 (1) :63-69
URL: http://maco.lu.ac.ir/article-1-71-en.html
Abstract:   (950 Views)
In this paper we prove the Riesz-Thorian interpolation theo-rem for weighted Orlicz and weighted Morrey Spaces.
Full-Text [PDF 111 kb]   (697 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2021/06/12

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.